uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Poisson homology of r-matrix type orbits I: Example of computation
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Theoretical Physics.
1999 (English)In: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, ISSN 1402-9251, Vol. 6, no 4, 365-383 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider the Poisson algebraic structure associated with a classical r-matrix, i.e. with a solution of the modified classical Yang-Baxter equation. In Section 1 we recall the concept and basic facts of the r-matrix type Poisson orbits. Th

Place, publisher, year, edition, pages
NORBERT EULER , 1999. Vol. 6, no 4, 365-383 p.
Keyword [en]
URN: urn:nbn:se:uu:diva-37015OAI: oai:DiVA.org:uu-37015DiVA: diva2:64914
Addresses: Kotov A, Inst Theoret & Expt Phys, Math Phys Grp, B Cheremuchkinskaya Ul 25, Moscow 117259, Russia. Inst Theoret & Expt Phys, Math Phys Grp, Moscow 117259, Russia. Univ Angers, Dept Math, Angers, France. Uppsala Univ, Dept Theoret Phys, UppsalaAvailable from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Theoretical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 177 hits
ReferencesLink to record
Permanent link

Direct link